# SDR CA121219006

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: 492239
- Condition: Leaking
- Location: Rt Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, RT FUEL SELECTOR FOUND LEAKING, WITH VISABLE STAINING ON AIRFRAME.  RT FUEL SELECTOR REMOVED, INSPECTED, ALL O-RINGS REPLACED, NEW ELBOW FITTING INSTALLED.  LEAK CHECK WAS C/O, NO DEFECTS.
